Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 5, NWS Wilmington, OH

March 19, 2008Dearborn County, Ohio County, Ripley County, Indiana; Butler County, Hamilton County, Warren County, Ohio

NWS Wilmington, OH issued this flash flood warning at Mar 19, 2008, 3:58 AM EDT for Dearborn County, Ohio County, Ripley County, Indiana; Butler County, Hamilton County, Warren County, Ohio. It was in force for 15 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2008, 3:58 AM EDT (07:58 UTC)
Expired
Mar 19, 2008, 7:00 PM EDT
In force
15 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Butler County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 12:00 PM EDTHEAVY RAIN 6.1Osgood, INTOTAL SINCE 7 AM EDT 3/18/2008
Mar 19, 12:28 PM EDTFLOODMorrow, OHUS 22 CLOSED DUE TO HIGH WATER
Mar 19, 5:46 PM EDTFLOODMadeira, OHLOTS OF STANDING WATER IN YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 190801
FFWILN
INC029-115-137-OHC017-061-165-191200-
/O.NEW.KILN.FF.W.0005.080319T0758Z-080319T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
400 AM EDT WED MAR 19 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DEARBORN COUNTY IN SOUTHEAST INDIANA...
  OHIO COUNTY IN SOUTHEAST INDIANA...
  RIPLEY COUNTY IN SOUTHEAST INDIANA...
  BUTLER COUNTY IN SOUTHWEST OHIO...
  HAMILTON COUNTY IN SOUTHWEST OHIO...
  WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 800 AM EDT.

* AT 400 AM EDT...RADAR AND OBSERVATIONS INDICATE THAT 3 TO 4 INCHES
  OF RAIN HAS FALLEN ACROSS THE AREA SINCE YESTERDAY. ALSO...LOCAL
  LAW ENFORCEMENT CONTINUE TO REPORT MANY ROADS CLOSED DUE TO 
  EXCESSIVE WATER.

* ANOTHER 1 TO 2 INCHES OF RAIN IS EXPECTED ACROSS THE WARNED AREA
  THIS MORNING. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO CONTINUE TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ANDERSON
TOWNSHIP...AURORA...BATESVILLE...BLUE ASH...BRIGHT...CARLISLE...
CHEVIOT AND CINCINNATI.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3920 8545 3931 8523 3931 8483 3957 8482
      3959 8423 3957 8398 3926 8401 3926 8426
      3923 8429 3902 8432 3911 8445 3907 8464
      3914 8475 3907 8488 3897 8483 3891 8489
      3892 8545
TIME...MOT...LOC 0758Z 180DEG 0KT 3935 8470

$$
AR
3 follow-up statements
000 
WGUS51 KILN 191157
FFWILN
INC029-115-137-OHC017-061-165-191600-
/O.EXT.KILN.FF.W.0005.000000T0000Z-080319T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
755 AM EDT WED MAR 19 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DEARBORN COUNTY IN SOUTHEAST INDIANA...
  OHIO COUNTY IN SOUTHEAST INDIANA...
  RIPLEY COUNTY IN SOUTHEAST INDIANA...
  BUTLER COUNTY IN SOUTHWEST OHIO...
  HAMILTON COUNTY IN SOUTHWEST OHIO...
  WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL NOON EDT.

* AT 752 AM EDT...WEATHER SERVICE RADAR INDICATED TOTAL RAINFALL 
  SINCE MONDAY NIGHT OVER THE AREA RANGED FROM 4 TO NEARLY 6 INCHES. 

* RADAR INDICATED THAT HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED
  AREA WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH NOON EDT. 
  RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
  CONTINUE TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ANDERSON
TOWNSHIP...AURORA...BATESVILLE...BLUE ASH...BRIGHT...CARLISLE...
CHEVIOT AND CINCINNATI.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY 
VEHICLES AND PICKUPS. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN 
AUTOMOBILES.

LAT...LON 3920 8545 3931 8523 3931 8483 3957 8482
      3959 8423 3957 8398 3926 8401 3926 8426
      3923 8429 3902 8432 3911 8445 3907 8464
      3914 8475 3907 8488 3897 8483 3891 8489
      3892 8545
TIME...MOT...LOC 1155Z 180DEG 0KT 3935 8470

$$
000 
WGUS51 KILN 191543
FFWILN
INC029-115-137-OHC017-061-165-192000-
/O.EXT.KILN.FF.W.0005.000000T0000Z-080319T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EDT WED MAR 19 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DEARBORN COUNTY IN SOUTHEAST INDIANA...
  OHIO COUNTY IN SOUTHEAST INDIANA...
  RIPLEY COUNTY IN SOUTHEAST INDIANA...
  BUTLER COUNTY IN SOUTHWEST OHIO...
  HAMILTON COUNTY IN SOUTHWEST OHIO...
  WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 400 PM EDT.

* AT 1135 AM EDT...

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  1 TO 1.5 INCHES POSSIBLE THROUGH THIS AFTERNOON. RUNOFF FROM 
  THIS EXCESSIVE RAINFALL WILL CONTINUE TO CAUSE FLASH FLOODING IN 
  THE WARNED AREA. RAIN WILL BE COMING TO AN END BY 2 PM...BUT 
  CONTINUED RUNOFF WILL RESULT IN FLASH FLOODING THROUGH AT LEAST 
  MID AFTERNOON. 

NUMEROUS CREEKS WERE STILL OUT OF THEIR BANKS...WITH HIGH WATER OVER 
MANY ROADWAYS.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ANDERSON
TOWNSHIP...AURORA...BATESVILLE...BLUE ASH...BRIGHT...CARLISLE...
CHEVIOT AND CINCINNATI.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3920 8545 3931 8523 3931 8483 3957 8482
      3959 8423 3957 8398 3926 8401 3926 8426
      3923 8429 3902 8432 3911 8445 3907 8464
      3914 8475 3907 8488 3897 8483 3891 8489
      3892 8545
TIME...MOT...LOC 1540Z 180DEG 0KT 3935 8470

$$
000 
WGUS51 KILN 191955
FFWILN
INC029-115-137-OHC017-061-165-192300-
/O.EXT.KILN.FF.W.0005.000000T0000Z-080319T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT WED MAR 19 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DEARBORN COUNTY IN SOUTHEAST INDIANA...
  OHIO COUNTY IN SOUTHEAST INDIANA...
  RIPLEY COUNTY IN SOUTHEAST INDIANA...
  BUTLER COUNTY IN SOUTHWEST OHIO...
  HAMILTON COUNTY IN SOUTHWEST OHIO...
  WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 700 PM EDT.

* AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT AREAS OF RAIN CONTINUED TO PUSH THROUGH THE WARNED AREA. 
  SEVERAL REPORTS OF MUDSLIDES HAVE BEEN RECEIVED...WITH NUMEROUS 
  ROADS FLOODED. 

* RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER INCH 
  POSSIBLE THROUGH THIS EVENING. RUNOFF FROM THIS EXCESSIVE RAINFALL 
  WILL CONTINUE TO CAUSE FLASH FLOODING.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ANDERSON
TOWNSHIP...AURORA...BATESVILLE...BLUE ASH...BRIGHT...CARLISLE...
CHEVIOT AND CINCINNATI.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3920 8545 3931 8523 3931 8483 3957 8482
      3959 8423 3957 8398 3926 8401 3926 8426
      3923 8429 3902 8432 3911 8445 3907 8464
      3914 8475 3907 8488 3897 8483 3891 8489
      3892 8545
TIME...MOT...LOC 1954Z 180DEG 0KT 3935 8470

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 1:49 AM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 19, 1:49 AM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
149 AM EDT WED MAR 19 2008

.SYNOPSIS...
LOW PRESSURE MOVING ACROSS A FRONTAL BOUNDARY WILL BE A FOCUS FOR
HEAVY RAIN ACROSS THE OHIO VALLEY OVERNIGHT INTO WEDNESDAY. THERE
WILL ALSO BE A CHANCE OF THUNDERSTORMS. DRIER AIR WILL SETTLE IN
THURSDAY...AS HIGH PRESSURE BUILDS IN.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
TONIGHT...THE MODELS ARE IN GENERAL AGREEMENT THAT THE AXIS OF
HEAVIEST RAIN WILL SLOWLY SHIFT NORTHWARD INTO SOUTHERN AND CENTRAL
OHIO AND INDIANA.  IN SW OHIO...KY AND SE INDIANA...RAINFALL WILL
GENERALLY BE AROUND 2 INCHES...MORE POSSIBLE IN SPOTS...WITH
SOMEWHAT LESSER AMOUNTS ELSEWHERE. OBVIOUSLY...RIVER AND AERIAL
FLOODING WILL BE A PROBLEM...AND A FLOOD WATCH IS IN EFFECT UNTIL
WEDNESDAY AFTERNOON. INSTABILITY IS LIMITED AT BEST...BUT HAVE
MAINTAINED A CHANCE OF THUNDER. LOWS WILL NOT DROP VERY MUCH FROM
CURRENT TEMPS...PARTICULARLY SOUTH OF I-70.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
WEDNESDAY...THE HEAVY RAIN WILL TAPER OFF IN THE AFTERNOON AS LOW
PRESSURE SLIDES OFF TO THE NE.  LOCALIZED RAINFALL AMOUNTS COULD BE
IN EXCESS OF 5 INCHES. WITH THE ALREADY SATURATED GROUND...RIVER
FLOODING WILL BE LIKELY. THERE WILL BE LITTLE IF ANY DIURNAL BUMP
TO TEMPS...FALLING IN THE AFTERNOON...AS SNOW SHOWERS WORK
IN...WITH LITTLE ACCUMULATION EXPECTED THROUGH THE EVENING.

HIGH PRESSURE WILL BUILD FOR THURSDAY WITH SEASONABLE COLD
TEMPERATURE AND PARTLY CLOUDY SKIES...MORE PREVALENT ACROSS NORTHERN
OHIO. THERE CLOUD BE SOME LIGHT SNOW PUSHING IN LATE THURSDAY NIGHT
IN NW OHIO...AS TEMPS FALL INTO THE 30S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
WITH 12Z GFS IN RELATIVELY GOOD AGREEMENT WITH THE ECMWF...LOW
PRESSURE WILL BRING THE LIKELIHOOD FOR RAIN MIXING WITH SNOW FRIDAY
AND SATURDAY. AFTER A BRIEF DRY PERIOD SATURDAY NIGHT...DISTURBANCES
TRAVELING THROUGH A NORTHWEST FLOW ALOFT WILL PROVIDE A LOW CHANCE
FOR MORE RAIN MIXING WITH SNOW SUNDAY THROUGH MONDAY. LIGHT SNOW
CHANGING TO RAIN MAY OCCUR MONDAY NIGHT AND TUESDAY WHEN ANOTHER LOW
IS PROGGED TO MOVE THROUGH THE GREAT LAKES.

GENERALLY RAISED GRIDDED MOS TEMPERATURE GUIDANCE TOWARD WARMER MEX.
WITH LACK OF STRONG WARM ADVECTION...EXPECT READINGS TO STAY BELOW
CLIMATOLOGICAL NORMALS WHICH WILL BE IN THE MID TO UPPER 50S FOR
HIGHS.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
UPR LVL TROF AND SFC LOW PRESSURE NEAR THE WESTERN GULF COAST THIS
MORNING WILL ROTATE NORTHEAST ACROSS THE OHIO VALLEY REGION THIS
AFTERNOON. COPIOUS AMOUNTS OF DEEP MOISTURE WILL INTERACT WITH THIS
SYSTEM AND ASSOCIATED FRONTAL BOUNDARY ACROSS THE
REGION...PRODUCING WIDESPREAD MODERATE TO LOCALLY HEAVY RAIN. SOME
ELEVATED INSTABILITY MAY MOVE ACROSS THE OHIO RIVER VALLEY BETWEEN
12Z AND 18Z TO PRODUCE A FEW EMBEDDED THUNDERSTORMS NEAR KCVG AND
KLUK. OTHERWISE...MAINLY IFR CIGS AND VSBYS  CAN BE EXPECTED
THROUGH THE FIRST HALF OF THE TAF PERIOD. AS THE WAVE OF SURFACE
LOW PRESSURE MOVES BY FROM MID MORNING TO MID AFTERNOON...WINDS
WILL TURN NORTHERLY AND WILL BECOME GUSTY TO 30 KNOTS.
PRECIPITATION WILL BECOMING LIGHTER TOWARD 22Z...BUT WILL BEGIN TO
MIX WITH SNOW AS COLDER AIR FILTERS INTO THE REGION. PRECIPITATION
WILL COME TO AN END BETWEEN 00Z AND 05Z AS COMPLEX WEATHER SYSTEM
PIVOTS NE AWAY FROM THE REGION. WEAK HIGH PRESSURE WILL BUILD INTO
THE REGION BETWEEN 06Z AND 12Z...ALLOWING LOW LEVEL CLOUDS TO
SCATTER...EVENTUALLY RESULTING IN VFR CONDITIONS.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE FRIDAY
NIGHT AND SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH THIS AFTERNOON FOR KYZ089>100.
IN...FLOOD WATCH THROUGH THIS AFTERNOON FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...CONIGLIO
AVIATION...HICKMAN
Hazardous weather outlook, Mar 18, 5:09 AM EDT, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
509 AM EDT TUE MAR 18 2008

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-190915-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
509 AM EDT TUE MAR 18 2008

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN WILMINGTON.

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-190915-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
509 AM EDT TUE MAR 18 2008

...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN WILMINGTON.

RYAN

In the hours before

Local storm report, Mar 19, 2:48 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
248 AM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     FLOOD            3 SW FARMERSVILLE       39.65N 84.47W
03/19/2008                   MONTGOMERY         OH   LAW ENFORCEMENT

            ANTHONY ROAD CLOSED IN GERMAN TOWNSHIP DUE TO HIGH WATER.
            NUMEROUS ROADS WITH HIGH WATER COUNTYWIDE.

&&

ALANR
Local storm report, Mar 19, 2:53 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
253 AM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     FLOOD            XENIA                   39.69N 83.94W
03/19/2008                   GREENE             OH   LAW ENFORCEMENT

            ROADS CLOSED COUNTYWIDE DUE TO STANDING HIGH WATER.

&&

SFH
Local storm report, Mar 19, 3:05 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
305 AM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     FLOOD            CARROLLTON              38.68N 85.16W
03/19/2008                   CARROLL            KY   LAW ENFORCEMENT

            HIGHWAY 36 CLOSED DUE TO HIGH WATER. MANY ROADS
            COUNTYWIDE HAVE HIGH WATER.

&&

ALANR
Local storm report, Mar 19, 3:06 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 AM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     FLOOD            OWENTON                 38.54N 84.84W
03/19/2008                   OWEN               KY   LAW ENFORCEMENT

            HIGH WATER ACROSS NUMEROUS COUNTY ROADS.

&&

ALANR
Local storm report, Mar 19, 3:07 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
307 AM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     FLOOD            WARSAW                  38.79N 84.89W
03/19/2008                   GALLATIN           KY   LAW ENFORCEMENT

            HIGH WATER ACROSS NUMEROUS COUNTY ROADS.

&&

ALANR
Local storm report, Mar 19, 3:09 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 AM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            1 SW HIGHLAND HEIGHTS   39.03N 84.47W
03/18/2008                   CAMPBELL           KY   LAW ENFORCEMENT

            A ONE MILE STRETCH OF THE AA HIGHWAY WAS CLOSED NEAR
            INTERSTATE 275 FOR A FEW HOURS AFTER 7 PM DUE TO
            FLOODING...WITH UP TO 3 FEET OF WATER ACROSS THE ROAD.

0300 AM     FLOOD            FORT WRIGHT             39.05N 84.54W
03/19/2008                   KENTON             KY   LAW ENFORCEMENT

            SLEEPY HOLLOW ROAD IS CLOSED DUE TO FLOODING.

0300 AM     FLOOD            INDEPENDENCE            38.95N 84.55W
03/19/2008                   KENTON             KY   LAW ENFORCEMENT

            CODY ROAD IS CLOSED DUE TO FLOODING.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:50 PM EDTAreal Flood WarningILNWayne16 hr
Mar 18, 10:17 PM EDTFlash Flood WarningILNDearborn, Ripley6 hr
Mar 18, 11:09 PM EDTRiver Flood WarningILNFayette, Franklin28 hr
Mar 19, 12:02 AM EDTRiver Flood WarningILNSwitzerland23 hr
Mar 19, 12:13 AM EDTRiver Flood AdvisoryILNDearborn, Franklin25 hr
Mar 19, 12:49 AM EDTAreal Flood WarningILNOhio, Switzerland4 hr
Mar 19, 12:58 AM EDTRiver Flood WarningILNUnion, Wayne12 hr
Mar 19, 1:14 AM EDTAreal Flood WarningILNFayette, Franklin, Union15 hr
Mar 19, 4:12 AM EDTAreal Flood WarningILNSwitzerland4 hr
Mar 19, 8:14 AM EDTAreal Flood WarningILNSwitzerland10 hr
Mar 19, 1:41 PM EDTAreal Flood AdvisoryILNWayne4 hr
Mar 19, 4:10 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Union4 hr
Mar 19, 6:06 PM EDTAreal Flood AdvisoryILNSwitzerland3 hr
Mar 19, 6:54 PM EDTAreal Flood AdvisoryILNDearborn, Ohio, Ripley66 min
Mar 18, 8:31 PM EDTAreal Flood AdvisoryILNBrown, Clermont119 min
Mar 18, 9:39 PM EDTRiver Flood WarningILNPickaway4 days
Mar 18, 10:15 PM EDTRiver Flood WarningILNHocking66 hr
Mar 18, 11:12 PM EDTRiver Flood WarningILNMiami, Shelby30 hr
Mar 18, 11:21 PM EDTRiver Flood WarningILNButler, Montgomery, Warren55 hr
Mar 18, 11:21 PM EDTRiver Flood WarningILNButler, Hamilton23 hr
Mar 18, 11:36 PM EDTRiver Flood WarningILNFranklin, Madison, Pickaway69 hr
Mar 19, 12:28 AM EDTRiver Flood WarningILNChampaign, Clark, Greene22 hr
Mar 19, 1:03 AM EDTAreal Flood WarningILNGreene, Warren24 hr
Mar 19, 1:28 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland3 hr
Mar 19, 1:53 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking, Madison, Pickaway3 hr
Mar 19, 4:04 AM EDTRiver Flood WarningILNLicking25 hr
Mar 19, 4:25 AM EDTAreal Flood WarningILNClinton, Fayette, Highland12 hr
Mar 19, 8:16 AM EDTAreal Flood WarningILNFairfield, Licking6 hr
Mar 19, 9:49 AM EDTAreal Flood WarningILNRoss10 hr
Mar 19, 10:26 AM EDTAreal Flood WarningILNBrown, Clermont6 hr
Mar 19, 11:07 AM EDTRiver Flood WarningILNRoss31 hr
Mar 19, 12:53 PM EDTAreal Flood WarningILNAdams, Pike, Scioto6 hr
Mar 19, 1:00 PM EDTAreal Flood WarningILNHocking6 hr
Mar 19, 2:12 PM EDTAreal Flood AdvisoryILNFairfield, Licking4 hr
Mar 19, 3:20 PM EDTRiver Flood WarningILNAdams14 hr
Mar 19, 4:30 PM EDTAreal Flood AdvisoryILNBrown, Clermont4 hr
Mar 19, 4:36 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland4 hr
Mar 19, 5:41 PM EDTAreal Flood AdvisoryILNGreene4 hr
Mar 19, 6:53 PM EDTAreal Flood AdvisoryILNPike, Scioto3 hr
Mar 19, 6:57 PM EDTAreal Flood AdvisoryILNHocking63 min

Nearby

Flash Flood Warnings in Indiana, 2008Flash Flood Warnings in Ohio, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.